# SDR 2012FA0000791

- Difficulty date: November 5, 2012
- Submitted: December 2, 2012
- Operation: General aviation
- Aircraft: N929BW
- Make and model: Beech 200BEECH
- Aircraft serial: BB1630
- Aircraft time: 3,033 hours, 2,678 cycles
- Engine: Pwa PT6*
- Engine time: 193 hours, 104 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC60A
- Part serial: 0913
- Condition: Failed
- Location: Nr 1
- Part time: 3,033 hours, 2,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, A

## Discrepancy

NR 1 INVERTER FAILED ON CLIMBOUT.  LEFT MICROPHONE STUCK IN TRANSMIT POSTION. PILOT DESENDED BELOW 18,0000 AND SQUAWKED 7600.  PILOT REPORTED HSI EFIS SCREEN FAILED. PILOTS SIDE HSI WAS SWITCHED TO DISPLAY ON MFD.  LANDING WAS MADE UNEVENTFUL.   INSTALLED INVERTER AFTER REPAIR, OPS CHECKED GOOD.  INSTALLED NEW PILOTS SIDE HAND MICROPHONE, OPS CHECKED GOOD. RERACKED DPU FOR PILOTS SIDE EFIS.  REPLACED DPU COOLING FAN FUSE. OPS CHECKED GOOD. FLIGHT CHECKED GOOD.
